# SDR SWAA2012092507953

- Difficulty date: September 18, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 29,307 hours, 17,297 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN PANEL CRACKED AT INBOARD SIDE OF 147.90.  REPAIRED SKIN IAW SRM.
